# SDR 2000UALA00322

- Difficulty date: June 8, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 37,037 hours, 19,215 cycles
- Engine: Ge CFM56*
- Engine time: 35,067 hours, 0 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part serial: UA00313533
- Condition: Vibration
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

EXCESSIVE ENGINE VIBRATION (NR 2  ENGINE).  *S/D*  FAN TRIM BALANCE WAS ATTEMPTED.  REPLACED FAN BLADE SET.  NO FURTHER EVENTS REPORTED.
